MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINF
Medical Device Problem Codes Off-Label Use (1494); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
This event is reportable due to the product mix in the central sterile processing which resulted in the wrong guides being used in the patient.
 
Additional Manufacturer Narrative
The reported event, alleged of issue was confirmed based on information received from the sales representative.Based on investigation, the root cause was attributed to a user related issue.As noted by the sales representative, the failure was caused by a processing error by the facilities sterilization department.The prophecy guides were labeled with the incorrect patient information during central sterilization and mixed-up with guides for a different surgical procedure as a result.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this timea review of the labeling did not indicate any abnormalities.¿ the instructions for use were reviewed and states: "markings on guides and models provide case identifiers, such as case number, and must be legible.Before using the guides and models, check the identifier and confirm that it corresponds with the current case.Do not use the guide or the model if the case identifiers are not legible." ¿ no indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PROPHECY INFINITY PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17556086
Report Number3010667733-2023-00443
Device Sequence Number14672515
Product Code HSN
UDI-Device Identifier00889797057134
UDI-Public00889797057134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131283
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2024
Device Catalogue NumberPROPINF
Device Lot Number1740065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale